JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Fenghui Wang    
    Email: wfenghui@163.com  

Department of Mathematics
Luoyang Normal University
Luoyang 471022

    Research Areas :  
Other :  
    Articles: On Estimates of the Generalized Jordan-von Neumann Constant of Banach Spaces   Volume 7, Issue 1
    Some Estimates on the Weakly Convergent Sequence Coefficient in Banach Spaces   Volume 7, Issue 5

      search [advanced search] copyright 2003 terms and conditions login